# SDR SWAA2022021460019

- Difficulty date: January 8, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Deteriorated
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLOOR STRUCTURE CIC BTW STA 887 TO STA 1016 AT AFT GALLEY AREA ; 2021-585168 / [01] APPLIED CIC ON FLOOR STRUCTURE BTW STA 887 TO STA 1016 AT AFT GALLEY AREA IAW B737-700 AMM 51-21-91-620-802; SEE INDIVIDUAL SIGN OFF; [02] CERTIFIED TASK IAW B737-700 AMM 51-21-91-620-802 COMPLETE
